I had my last period on the 8th of Feb. it ended somewhere around the 10th or 11th (i have always had short periods). on the 14th my boyfriend and I had unprotected sex. the next morning within 12 hours of having sex i took planB. it has been 5 days and I just started spotting. Is this normal? I have NEVER spotted before. and I am sure I am just working myself up but I need someone i dont know to tell me if it is normal or not.
1436, Yes, it is quite normal to spot/bleed about a week after taking emergency contraception. Plan B is a very high dose birth control pill. When the hormones get out of your system, your uterus will bleed (withdrawal bleeding).
Your period may also not come when you expect it, so don't freak out when that happens.
I hope you are making another plan for birth control. Plan B is not meant to be used as contraception and is only 87% effective. You also need to protect yourself from infections and STDs.